# SDR CA120917011

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7120 · Engine Mount Section
- Part: Washer
- Part number: MS213061C
- Condition: Damaged
- Location: Engine Mount
- Part time: 4,769 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE CHANGE, THE ENGINE MOUNT WAS REMOVED TO FACILITATE REPAINTING OF FIRE PAINT.  IT WAS NOTED THAT OPTIONAL SB DAC1-71-02, REV 0 WAS NOT INCORPORATED ON THE LOWER MOUNT ATTACHEMENT, AND THAT THE MS21306-1C WERE CUPPED.  SB COMPLIED WITH, NEW WASHERS 22-7100-00-05 INSTALLED, NO DAMAGE TO STRUCTURE WAS NOTED.
